# SDR UPS00833853

- Difficulty date: October 3, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 71,223 hours, 46,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: 564932864
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 1690 - 1890 FINGER DOUBLERS IS CRACKED AT LONG 28R.  REMOVED, FABRICATED, AND REPLACED DOUBLERS IAW DWG 5649328, AND SRM 51-1-21.
